# SDR SWAA2022122973964

- Difficulty date: November 20, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500b S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500B FWD SIDE LBL 24, S26L, WL 156 INTERCOSTAL ANGLE BRACKET WAS CRACKED.  REMOVED THE  ANGLE BRACKET IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW ANGLE BRACKET IAW SRM 51-40-05-0G-0.  INSTALLED THE NEW ANGLE BRACKET IAW SRM 51-40-02-0G-0, & DWG 143A7505.
